# SDR ASAA2017081321632

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 25,783 hours, 7,475 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP AFTER TOC.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURES IAW QRH. SATCOM OPS RESTORED NORMAL.
